# SDR SWI2024F0111229

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 11/11/2024)    INSTALLED NEW L/H UPPER TRANSCOWL I/B "A" BRACKET REF REO# 670-54-21-971, REV B, DATED 11/28/23. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
